# SDR DHL2003726002

- Difficulty date: April 4, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

S/O'S SEAT WILL NOT LOCK INTO RAIL FOR SIDEWAY MOVEMENT.     CLEANED AND LUBRICATED SEAT RAILS AND LOCKING MECHANISM PER M/M 2510. OPS NORMAL.
